Spheres, Generalised Parallelisability and Consistent Truncations

File Description SizeFormat 
1401.3360v1.pdfAccepted version437.94 kBAdobe PDFView/Open
Title: Spheres, Generalised Parallelisability and Consistent Truncations
Authors: Lee, K
Strickland-Constable, C
Waldram, D
Item Type: Journal Article
Abstract: We show that generalised geometry gives a unified description of maximally supersymmetric consistent truncations of ten- and eleven-dimensional supergravity. In all cases the reduction manifold admits a “generalised parallelisation” with a frame algebra with constant coefficients. The consistent truncation then arises as a generalised version of a conventional Scherk–Schwarz reduction with the frame algebra encoding the embedding tensor of the reduced theory. The key new result is that all round-sphere math formula geometries admit such generalised parallelisations with an math formula frame algebra. Thus we show that the remarkable consistent truncations on S3, S4, S5 and S7 are in fact simply generalised Scherk–Schwarz reductions. This description leads directly to the standard non-linear scalar-field ansatze and as an application we give the full scalar-field ansatz for the type IIB truncation on S5.
Issue Date: 20-Jul-2017
Date of Acceptance: 19-Jul-2017
URI: http://hdl.handle.net/10044/1/56871
DOI: https://dx.doi.org/10.1002/prop.201700048
ISSN: 0015-8208
Publisher: Wiley-VCH Verlag
Journal / Book Title: Fortschritte der Physik / Progress of Physics
Volume: 65
Issue: 10-11
Copyright Statement: © 2017 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim. K. Lee, C. Strickland-Constable, D. Waldram, Fortschr. Phys. 2017, 65, 1700048. https://doi.org/10.1002/prop.201700048
Keywords: Science & Technology
Physical Sciences
Physics, Multidisciplinary
Physics
Supergravity
Generalised geometry
Flux compactifications
Consistent truncations
ADS(7) X S(4)
FLUX COMPACTIFICATIONS
DIMENSIONAL REDUCTION
IIB SUPERGRAVITY
ODD DIMENSIONS
TWISTED TORI
SELF-DUALITY
SUPERSYMMETRY
ALGEBRAS
hep-th
math.DG
01 Mathematical Sciences
02 Physical Sciences
Nuclear & Particles Physics
Publication Status: Published
Article Number: 1700048
Appears in Collections:Physics
Theoretical Physics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx